I was diagnosed with Chlamydia and took the two pills for one day I ate and then took them a little after words. I sat and watched a movie with my parents and part of a movie in my room and then my tummy started hurting and I ran to bathroom and got sick three four times and the. Went back to my room and not long after I was in bathroom and puked twice. And also had diareeah. Do I have to take the pills again??
Azithromycin - Do I have to retake the pills again??
- 30 Nov 2015 by Tiffany16
- 14 December 2015
- bacterial infection, chlamydia infection, azithromycin, diagnosis, pill
Added 30 Nov 2015:
This is the second time I've taken them. The first time I took them the same thing happened I puked and had diahrea.
You need to take a drug that will kill the Chlamydia so you don't have the infection anymore. Azithromycin obviously isn't going to work for you, so another drug needs to be prescribed. Here's a link to drugs in the same class as azithromycin that kill Chlamydia and similar bacteria:
Chlamydia can cause all kinds of miserable problems for you and you need to get rid of it. Call your Dr. and let him or her know how sick you were so he or she can think of another medicine for you to try.
- Azithromycin Information for Consumers
- Azithromycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azithromycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Apr 2010 • 2 answers
Updated 24 Jul 2015 • 1 answer
Updated 1 Aug 2016 • 1 answer
Updated 30 Oct 2018 • 2 answers
Posted 2 days ago • 0 answers